# SDR DALA2017082206350

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 81,733 hours, 37,392 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Damaged
- Location: Aoa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT SIDE AOA TIP HAS LIGHTNING BURN. REPLACED AOA TRANSDUCER REF B 757 AMM 34-12-03 STEPS (A-F4) INSTALLED PN861-CAB SN01368(REQUIRES TEST TO BE COMPLETED). COMPLETED TEST IAW 757 AMM 34-12-03-404-002.
